# SDR HEEA080683

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sleeve
- Part number: C4264215
- Part serial: 854D
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKED EXTERNALLY APPROX. 1 EA. TEASPOON UNDER PROOF PRESSURE TEST AT INNER SPOOL WITHIN 3 MINUTES.
